# SDR QR9R2023092800001

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723689747
- Aircraft time: 3,296 hours
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: 41600298360
- Part serial: 3204
- Condition: Failed
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AS SOON AS THE AVIONICS MASTER WAS TURNED ON THE AP BEGAN SELF-TEST, AND IT COULD NOT BE INTERRUPTED. MX CYCLED CIRCUIT BREAKERS AND POWER WITH SAME RESULT. REMOVED AND REPLACED APMS2360; TEST FLIGHT SUCCESSFULLY COMPLETED; NO FAULTS NOTED.
